World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
International Journal of Mathematics cover

Volume 14, Issue 06 (August 2003)

No Access
Orbifolding Frobenius Algebras
  • Pages:573–617

https://doi.org/10.1142/S0129167X03001831

No Access
Correspondences and Approximation Properties for von Neumann Algebras
  • Pages:619–665

https://doi.org/10.1142/S0129167X03002010

No Access
Jensen's Trace Inequality in Several Variables
  • Pages:667–681

https://doi.org/10.1142/S0129167X03001983